A fixed point theorem for a compact and connected set in Hilbert space


Duru H.

TURKISH JOURNAL OF MATHEMATICS, vol.35, no.2, pp.293-299, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.3906/mat-0805-36
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.293-299

Abstract

Let (H, < >) be a real Hilbert space and let K be a compact and connected subset of H. We show that every continuous mapping T : K -> K satisfying a mild condition has a fixed point.